# SDR C2XA00CL041

- Difficulty date: May 26, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 4015 - THE CREW REPORTED A LAVATORY SMOKE INDICATION IN FLIGHT.  THE AIRCRAFT RETURNED TO BDL WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED AIRCRAFT IAW MEL 36-11-05.  UPON ARRIVAL IN CLEVELAND, MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 2 ENGINE DUE TO AN INTERNAL OIL LEAK (CARBO SEAL) IAW CONTINENTAL EXPRESS GENERAL MM TASK CARD 6271001.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
